| Model Number |
DDK2-2.4-30X |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Mdr 2183456-2020-00003 has been filed past the 30-day timeframe.Through the 2019 fda inspection, it was identified that while ad-tech was evaluating reportability for actual events in which death or serious injury had occurred, ad-tech had failed to submit events in which a malfunction was reported and could result in a serious injury if the event were to recur.As part of the investigation, a two (2) year retrospective review of complaints was performed to determine which complaints required submission of an mdr.
Event or Problem Description
On april 17, 2018, ad-tech received a report from a user facility that product was found with compromised sterile barrier.The product was discarded and there was no impact to patient.